Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having asthma. Feels like having hives, bronchitis. Using nebulizer and inhaler. Any home remedies?

I think I have hives from taking hydrocodone . I didn t notice really until after I had stopped taking them. How long after taking the rx do they normally appear and how long normally to go away. Is there anything I can take to speed it up. Also I have asthma and have felt like bronchitus was coming on. I have need to use my nebulizer and my inhaler alot. Today is better but still nasty. What can I do at home or over the counter?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Stop taking the products you seem to increase allergies
After leaving it take 3 week to subside
Stop taking milk and diary as it increases the mucus
stop taking mustard coconut walnut ground nut almonds and soya oils
use olive for cooking and application
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor